# SDR ASAA2024030748296

- Difficulty date: March 7, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 56,846 hours, 16,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR OVER WING EMERGENCY EXIT LIGHTS INOP. GROUNDED - YES. REPLACED BATTERY PACK IAW AMM 33-51-06. OPS TEST GOOD.
